Agrifen

$11.00

Buy agrifen

Category:

ABOUT AGRIFEN

Agrifen is a medicine that relieves the discomfort of common such as headache, nasal congestion, pains, fever, sneezing, watery eyes, cut body, and runny nose. This medicine exists in the form of a tablet in a package. A few days after taking agrifen, symptoms of the above infections should normally go away. if they persist after 4 days, then contact your doctor. Each packet of this anti-grip contains ten tablets. In some countries, agrifen tablet is referred to as agrifen pill. So if you get there and go to the pharmacy, they may call it agrifen pills. This should not surprise you because it’s the same product.Agrifen is widely used in Mexico.

INGREDIENTS AND COMPONENTS OF AGRIFEN

Agrifen has as ingredients for every tablet paracetamol 500mg, also contains caffeine 25mg, we have 5mg of phenylephrine hydrochloride and a very little quantity of chlorpheniramine maleate about 4mg. All these ingredients combine to make one tablet of agrifen . These ingredients have their specific rule that they play in the treatment. For example, the paracetamol 500mg in this tablet of agrifen relieves headaches and fever.

USES AND DOSAGE

Agrifen is a drug made for children and adults. Make sure children who take this medicine should be above 6 {six} years old. Do not give it to children below this age {6years} unless you are told by a doctor or pharmacist.

For children between 6years and 12 years, take one tablet cut in half and give the children to take orally with enough water. The child needs to eat well before taking the medicine. Repeat this process after eight hours or give half a tablet to the child three times daily.

For children above twelve{12} years and adults, take one tablet every eight hours or take one tablet three times daily. Same as children below six years, it is better to eat well before taking the medicine. In normal cases, all the symptoms should go away in three days. If after three days you still have these discomforts, then contact your doctor. This could be due to serious infections or diseases.

WHAT ARE THE CONTRAINDICATIONS?

Agrifen just like all pharmaceutical products can cause damages to your health if you handle it wrongly or if we don’t use it carefully or follow the instruction. If you are hypersensitive to the components or ingredients of this product, don’t use it. People taking antidepressants or nervous system depressants medications should avoid taking them with agrifem simultaneously because it contains an antihistamine. Avoid alcohol alongside taking this drug. If you are suffering some diabetes, high blood pressure, glaucoma, kidney diseases, liver diseases, then don’t take this drug. Pregnant and breastfeeding women should not take agrifen unless they are prescribed by a doctor. This drug could go through the breast and affect the baby and for pregnant women, it can cause complications in the fetus.

WARNINGS AND PRECAUTION 

Store agrifen between a temperature of 10 and 30 degrees maximum. Keep it in a dry place and out of reach of children. Follow your dose strictly and in case of an overdose contact your doctor immediately. After three days if the symptoms continue, stop taking the medicine and contact your doctor. This drug { agrifen} contains paracetamol, if you take it for more than a week it can cause liver problems or kidney problems. We advise you to take it for a maximum of five days. Pregnant and lactation mothers should avoid this drug. Ask your doctor or pharmacist if you have any questions concerning this medicine. However, this product is one of the best for the relief of headaches, nasal congestion, fever, and others.

IS AGRIFEN AN ANTIBIOTIC?

Agrifen contains chlorpheniramine which is an antihistamine and not an antibiotic. So this anti-grip is not an antibiotic. Antihistamine is a drug or compound that stops the physiological effects of histamine.

Histamine is a biologically active substance found in some of the body cells that causes some symptoms of allergies such as sneezing.

CAN YOU TAKE AGRIFEN WITH PARACETAMOL SIMULTANEOUSLY?

Agrifen contains 500mg of paracetamol in each of its tablets. Taking paracetamol together with agrifen will add the dose of paracetamol in your body and that will lead to serious health problems caused by paracetamol. It can lead to liver problems or kidney problems. Avoid taking agrifen and paracetamol or any other drug that contains its components.

CAN YOU TAKE AGRIFEN AND IBUPROFEN?

Agrifen contains paracetamol while ibuprofen is an anti-inflammatory that doesn’t contain ibuprofen.  Do not take these two drugs together unless you have the prescription to do so by a doctor. Drugs can be very dangerous products and their combinations should be done with the help of a health specialist or doctor.

INTERACTIONS OF AGRIFEN WITH NARCOTIC DRUGS

Do not take this anti-grip with narcotic drugs simultaneously. This can create an uncontrollable effect and increase the risk of stroke in a person. A narcotic drug is a substance that treats severe and moderate pains, examples of narcotic drugs are morphine and codeine.

WHERE CAN YOU BUY AGRIFEN?

You can buy agrifen in online pharmacies like this one and there are many other pharmacies that sell it. It is very common due to its efficiency and low cost. You don’t need a prescription from a doctor to buy it. As compared to other online pharmacies, we sell our products at a very competitive price and we do the delivery in a very short time.

Shopping Cart